# SDR 9SUA201407180001

- Difficulty date: July 2, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N580JS
- Make and model: Emb EMB-500
- Aircraft serial: 50000079
- Engine: Pwc PW617FE
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 900050352
- Condition: Failed
- Location: Brake Sys
- Part time: 2,932 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE FAIL CAS MESSAGE OCCURRED AT 23,000 FT ENROUTE TO 36000 FT CLEARED TO LEVEL OFF AT 24,000.  DIVERTED.  CREW RAN CHECKLIST FOR THE BRAKE FAIL.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.   PERFORMED BRAKE SYSTEM FUNCTIONAL TEST IAW 32-41-00-720-801-A WITH NO FAULTS EXCEPT PEDAL DISPLACEMENTS WERE NOT WITHIN PERCENTAGE RANGE.  ADJUSTED NEUTRAL POSITION ON LT AND RT NEUTRAL BRAKE STOPS IAW AMM 32-41-02-820-801-A, AMM 2432, REV 32.  PERFORMED FAILURE OF LT BRAKE CONTROL VALVE FIM TASK 32-41-00-810-805-A WITH NO FAULTS FOUND.  CVDR DATA SHOWED A VARIATION IN LT BRAKE CONTROL VALVE.  REMOVED LT BRAKE CONTROL VALVE, AND REPLACED WITH REPAIRED CONTROL VALVE IAW AMM TASK 32-41-01-000-801-A.  REMOVED LT BRAKE CONTROL TRANSDUCER, AND REPLACED WITH NEW TRANSDUCER IAW AMM 32-41-05-000-801-A.  PERFORMED NORMAL AND EMERGENCY PARKING BRAKE SYSTEM BLEEDING, PERFORMED MAIN BRAKE SYSTEM FUNCTION TEST AND PERFORMED MAIN HYDRAULIC SYSTEM BLEED OF AIR IAW AMM 2432, REV 32.
